# SDR CALA9700659

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5.5 INCH CRACK IN LT WING INBOARD ATTACH ANGLE AT WS XCW 118.  THE ANGLE WAS REMOVED IAW SRM 51-33-01.  A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 57-20-00.
